Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Measures as convolution operators on Hardy and Lipschitz spaces


Author: Misha Zafran
Journal: Bull. Amer. Math. Soc. 81 (1975), 503-505
MSC (1970): Primary 43A32, 47B99; Secondary 42A18
DOI: https://doi.org/10.1090/S0002-9904-1975-13798-0
MathSciNet review: 0372533
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Hörmander, Estimates for translation invariant operators in L, Acta Math. 104 (1960), 93-140. MR 22 #12389. MR 121655
  • 2. J.-P. Kahane and R. Salem, Ensembles parfaits et séries trigonometriques, Actualités Sci. Indust., no. 1301, Hermann, Paris, 1963. MR 28 #3279. MR 160065
  • 3. Y. Meyer, Algebraic numbers and harmonic analysis, North-Holland, Amsterdam, 1972. MR 485769
  • 4. W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Appl. Math., 12, Interscience, New York, 1962. MR 27 #2808. MR 152834
  • 5. M. H. Taibleson, On the theory of Lipschitz spaces of distributions on Euclidean n-space. I. Principal properties; II, Translation invariant operators, duality, and interpolation, J. Math. Mech. 13 (1964), 407-479; ibid. 14 (1965), 821-839. MR 29 #462; 31 #5087. MR 163159
  • 6. M. Zafran, Measures as convolution operators on H (submitted).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A32, 47B99, 42A18

Retrieve articles in all journals with MSC (1970): 43A32, 47B99, 42A18


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13798-0

American Mathematical Society